Analyticité globale pour ¯ b sur certaines hypersurfaces compactes de n
Annali della Scuola Normale Superiore di Pisa - Classe di Scienze, Série 4, Tome 24 (1997) no. 4, p. 719-746
@article{ASNSP_1997_4_24_4_719_0,
     author = {Reizner, Isabelle},
     title = {Analyticit\'e globale pour $\bar{\partial }\_b$ sur certaines hypersurfaces compactes de $\mathbb {C}^n$},
     journal = {Annali della Scuola Normale Superiore di Pisa - Classe di Scienze},
     publisher = {Scuola normale superiore},
     volume = {4e s{\'e}rie, 24},
     number = {4},
     year = {1997},
     pages = {719-746},
     zbl = {0924.32017},
     language = {fr},
     url = {http://www.numdam.org/item/ASNSP_1997_4_24_4_719_0}
}
Reizner, Isabelle. Analyticité globale pour $\bar{\partial }_b$ sur certaines hypersurfaces compactes de $\mathbb {C}^n$. Annali della Scuola Normale Superiore di Pisa - Classe di Scienze, Série 4, Tome 24 (1997) no. 4, pp. 719-746. http://www.numdam.org/item/ASNSP_1997_4_24_4_719_0/

[1] S.C. Chen, Global real analyticity of solutions to the ∂-Neumann problem on Reinhardt domains, Indiana Univ. Math. J. 37 (1988), 421-430. | Zbl 0637.32016

[2] M. Christ, The Szegö projection need not preserve global analyticity, Ann. of Math. (2) 143 (1996), 301-330. | MR 1381988 | Zbl 0851.32024

[3] M. Derridj, Régularité pour ∂ dans quelques domaines faiblement pseudoconvexes, J. Differential Geom. 13 (1978), 559-576. | Zbl 0435.35057

[4] M. Derridj - D.S. Tartakoff, On the global real analyticity for the ∂- Neumann problem, Comm. Partial Differential Equations 5 (1993), 401-435. | Zbl 0441.35049

[5] M. Derridj - D.S. Tartakoff, Global analyticity for □b on three dimensional pseudoconvex CR manifolds, Comm. in Partial Differential Equations 18 (1993), 1847-1868. | Zbl 0791.35087

[6] G.B. Folland - J.J. Kohn, The Neumann Problem for the Cauchy-Riemann Complex, Annals of Math. Studies, No.75, Princeton University Press, Princeton, 1972. | MR 461588 | Zbl 0247.35093

[7] L. Hörmander, An Introduction to Complex Analysis in Several Variables, D.Van Nostrand Publ. Co., Princeton, N.J., 1966. | MR 203075 | Zbl 0138.06203

[8] J.J. Kohn, The range of the Cauchy-Riemann operator, Duke Math. J. 43 (1986), 525-545. | MR 850548 | Zbl 0609.32015

[9] I. Reizner, Analyticité globale pour ∂b sur certaines hypersurfaces compactes de Cn, C. R. Acad. Sci. Paris Sér. I-Math. 321 (1995), 987-992. | Zbl 0858.32015

[10] D.S. Tartakoff, Local Analytic Hypoellipticity for □ b on Non-Degenerate Cauchy-Riemann Manifolds, Proc. Nat. Acad. Sci. U.S.A. 75 (1978), 3027-3028. | Zbl 0384.35020

[11] D.S. Tartakoff, Local real analyticity of solutions to □ b and ∂-Neumann, Acta. Math. 145 (1980), 117-204. | Zbl 0456.35019

[12] F. Treves, Operators with Double Characteristcs and Application to the ∂-Neumann Problem, Comm. Partial Differential Equations 3 (1978), 475-642. | Zbl 0384.35055